# SDR SWAA2024040358852

- Difficulty date: March 4, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME ON BS 303.9 AND LBL56 WL301.1 AT FWD GALLEY AREA 2024-164963<[01] TOOL USED THICKNESS GAGES PN: 45MG;SN:232017609; DUE DATE:22-SEP-24.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN:NORTEC 600D; SN:210138103; DUE DATE:02-MAY-24;[03] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: 220272512; CAL DUE DATE: 08-JAN-25;[04] REPAIRED FRAME ON BS 303.9 AND LBL56 WL301.1 AT FWD GALLEY AREA IAW EA# WIP1 24-153-00689 AND EA# 24-153-00689 REV.0 SEE INDIVIDUAL STEP SIGN OFF BELOW.;[05] CORRECTED STEP 4 PERFORMED EA# WIP1 24-153-00689 AND EA# 24-153-00689 REV.0 AT FRAME ON BS 303.9 AND LBL56 WL301.1 AT FWD GALLEY AREA SEE INDIVIDUAL SIGNOFFS BELOW.;[06] PERFORMED EA# WIP1 24-153-00689 AND EA# 24-153-00689 REV.0 AT FRAME ON BS 303.9 AND LBL56 WL301.1 AT FWD GALLEY AREA  SEE INDIVIDUAL SIGNOFFS BELOW.
